# SDR UPS03840374

- Difficulty date: March 1, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  L2 UPPER AFT DOOR JAMB CORNER EXTERNAL FUSELAGE SKIN CRACKED AT SKIN  EDGE.  CRACK LENGTH .1875 INCH LONG FOUND WITH EDDY CURRENT.  REMOVED DAMAGE IAW DC8 SRM 53-2-0.  FAB FILLER DOUBLER AND TRIPLER IAW DC8 SRM 53-2-0, TR 53-158.  ALODINED AND PRIMED REPAIR PARTS IAW DC8 SRM 5 1-1-8.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 TR 53-158.
